# SDR DHL9871771C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENGINE LT AFT COWLING AFT BOTTOM DAMAGE AT CORNER.  INSTALLED DOUBLER PER SRM 31-40-2, 3 BY 8, N/R 6021.
